Non-existence of frequently hypercyclic subspaces for P(D) - Archive ouverte HAL Access content directly
Journal Articles Israel Journal of Mathematics Year : 2016

Non-existence of frequently hypercyclic subspaces for P(D)

Abstract

We answer a question posed by Bonilla and Grosse-Erdmann by showing that the operators P(D) on the space of entire functions H(C), where D is the differentiation operator and P is a polynomial, do not possess a frequently hypercyclic subspace.
No file

Dates and versions

hal-01486846 , version 1 (10-03-2017)

Identifiers

Cite

Frédéric Bayart, Romuald Ernst, Quentin Menet. Non-existence of frequently hypercyclic subspaces for P(D). Israel Journal of Mathematics, 2016, 214 (1), pp.149 - 166. ⟨10.1007/s11856-016-1352-3⟩. ⟨hal-01486846⟩
106 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More